# SDR DXTA2012101905152

- Difficulty date: October 17, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 6,276 hours, 3,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Wow
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AT SLOW SPEEDS, LESS THAN 10 KNOTS, WHILE APPLYING CONSTANT PRESSURE TO THE BRAKES, THE BRAKES FAILED.  WHEN TOE BRAKES WERE RELEASED, MOMENTARILY BRAKES RETURNED TO NORMAL.  PERFORMED MULTIPLE TIMES ALL A VERY SLOW SPEEDS, MOST OF THE TIME WHILE MAKING A LEFT TURN. HYD PRESSURE WAS NORMAL WITH NO EICAS MESSAGES.  ALL OPERATIONS DURING THE LANDING ROLL OUT WERE NORMAL.    AFTER REVIEWING FAULT HISTORY, DETERMINED PROBLEM COULD BE CAUSED BY A WOW ISSUE. PERFORMED WOW FUNCTIONAL TEST OF THE NOSE GEAR AND NO FAULTS FOUND.  PERFORMED WOW FUNCTIONAL TEST ON BOTH MAIN LANDING GEARS AND FOUND BOTH WOW SWITCH ADJUSTMENTS TO BE WAY OUT OF TOLERANCE.  ADJUSTED BOTH MLG WOW SWITCHES AND PERFORMED FUNCTIONAL TESTS AND AIR BRAKES SYS FUNCTIONAL TEST WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW MM 32-60-10, MM 32-60-05, AND CMP 276016.
